MathSciNet Relay Station
MathSciNet bibliographic data
MR1653343 43A85 (20E08 35J05 43A90)
Cowling, Michael; Meda, Stefano; Setti, Alberto G. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4271–4293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement